I have a UTI (urinary tract infection) and I am taking Amoxicillin. I think the antibiotics may have caused a yeast infection. I am unsure if that is what it is, if the issue is greater and if I should go to the ER based on my symptoms. The exterior part of my vagina feels swollen and itchy like it got stung by a bee. Please help.
Welcome to icliniq.com.
Yes, you are suffering from UTI (urinary tract infection). Your diagnosis is correct. However, you will need more than one antibiotic and more potent antibiotics for treatment. Which antibiotic is to be used is the decision of the examining doctor. Once your doctor examines you and makes the diagnosis, treatment can be given. You will need a week's course of antibiotics and will be completely fine.
I hope this helps.
Kindly revert in case of further queries.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
UTI - urinary tract infection caused by Klebsiella takes longer to get treated ... Recurrent UTI could be due to kidney stones, diabete... Read fullFollowing UTI, I am getting vaginal dryness and pain. How to treat this?
Pain can be due to cystitis or recurrence of UTI (urinary tract infection) ... Hi doctor, A few months ago, I was suffering from UTI a... Read fullI have symptoms of urinary infection, but no bacteria found in the urine culture. Why?
.. your concern. You need to have a thorough physical examination to know the cause of your recurrent urinary tract infection. First of all, improve your water intake. Try to drink atleast three to four liters of water. Having excessive urine after d... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now